2019
Том 71
№ 11

All Issues

Grona V. L.

Articles: 3
Article (Russian)

Localization of the Bochner-Riesz means in the Nikol'skii classes

Grona V. L.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 10. - pp. 1331–1344

We investigate the conditions for the localization of the Bochner-Riesz means in the Nikol'skii classes $u_p^α$ for $p \in [1, 2]$.

Article (Ukrainian)

The uniform convergence of spherical sums of Fourier differentiable functions

Grona V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 1. - pp. 47–53

Article (Ukrainian)

Approximation of continuous functions of several variables by spherical Riesz means. (Russian)

Grona V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 367 - 370